thick

(redirected from as thick as two short planks)
Also found in: Dictionary, Thesaurus, Legal, Idioms.
Related to as thick as two short planks: show someone up

thick

(thĭk)
adj.
1. Relatively great in extent from one surface to the opposite, usually in the smallest solid dimension; not thin.
2. Measuring a specified number of units in this dimension.
3. Heavy in form, build, or stature; thickset.
4. Having component parts in a close, crowded state or arrangement; dense.
5. Having or suggesting a heavy or viscous consistency.
6. Having a great number; abounding.
7. Impenetrable by the eyes.
8. Not easy to hear or understand; indistinctly articulated.
9. Noticeably affecting sound; conspicuous.
10. Producing indistinctly articulated sounds.
adv.
1. In a close, compact state or arrangement; densely.
2. In a thick manner; deeply or heavily.
n.
The most active or intense part.

Patient discussion about thick

Q. is there cause for alarm if i have a white thick discharge?

A. Hello, ruffdee, if the discharge is white, and NOT causing any itchy feeling, burn sensation, and not smelly, it probably still is in normal range.
But once you feel itchy, burning, its color turns yellowish or greenish, and it has bad smell, it might be a sign for an infection, and it is recommended then you to find a doctor to get the specific therapy to cure the infection.
"Stay healthy always.."

Q. after a pedicure, the soles of my feet are dark w/freckles, skin is itchy/thick, my derm says its eczema,help! the pedicure was in fall, 2002. I mad a mistake and wore nylon boots during a storm, the dye never fully disappeared. I would scrub the soles of my feet until I couldn't walk. However, within the last 4 months both heels are itchy, thick, dark-er and now they both have dark legions/ freckles have formed.

A. Are you sure you are going to a clean sterile saloon? It is very important to make sure they use sterile tools for a pedicure because they can transfer fungal infections very easily. Either way you should see a dermatologist to get the right kind of cream treatment for your feet.

Q. What would thick white "plaque" that builds up on the inside of the cheek be caused by? My son has RA & is on several medications. Is this caused by medication or is it a sign of gum disease or just certain oral products that he may be using?

A. You didn’t specify the medications he’s treated with, but some of the medications used to treat RA, especially steroids, may cause infection of the mouth with fungi (i.e. oral candidiasis). It’s a side effect of the treatment and it can be treated with local antifungal medications.

However, I haven’t even seen the lesions you speak about, so it’s all just general advice – you may want to consult your doctor.

You may read more here:
www.nlm.nih.gov/medlineplus/ency/article/000626.htm

More discussions about thick
References in periodicals archive ?
There was not a lot to know other than it was packed with loonies who loved to scream and shout - and were as thick as two short planks.